PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 4 | 1 | 9-17
Tytuł artykułu

Quotients of Strongly Realcompact Groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A topological group is strongly realcompact if it is topologically isomorphic to a closed subgroup of a product of separable metrizable groups. We show that if H is an invariant Čech-complete subgroup of an ω-narrow topological group G, then G is strongly realcompact if and only if G/H is strongly realcompact. Our proof of this result is based on a thorough study of the interaction between the P-modification of topological groups and the operation of taking quotient groups.
Wydawca
Rocznik
Tom
4
Numer
1
Strony
9-17
Opis fizyczny
Daty
otrzymano
2015-04-18
zaakceptowano
2016-06-17
online
2016-08-01
Twórcy
autor
  • Keiser University Latin American Campus, De la gasolinera UNO dos cuadras al sur, San Marcos, Carazo, Nicaragua
autor
  • Universidad Autónoma Metropolitana, Av. San Rafael Atlixco 186, Col. Vicentina, Del. Iztapalapa, C.P. 09340, Mexico D.F., Mexico
Bibliografia
  • [1] A.V. Arhangel’skii, M. G. Tkachenko, Topological groups and related structures, Atlantis Studies in Mathematics, I. Atlantis Press, Paris–Amsterdam; World Scientific Publishing Co. Pte. Ltd., Hackensack, New Jork (2008). xiv+781 pp. ISBN: 978-90- 78677-06-2.
  • [2] R. Engelking, General Topology, Heldlermann Verlag, Berlin (1989).
  • [3] D. L. Grant, Topological groups which satisfy an open mapping theorem, Pacific J. Math. 68 (1977), 411–423.
  • [4] C. Hernandez, M.G. Tkachenko, A note on !-modification and completeness concepts, Bol. Soc.Mat. Mexicana (3) 8 (2002), 93–96.
  • [5] G. Lukász, Compact-like topological groups, Research and Exposition in Mathematics, 31. Heldermann Verlag, Lemgo, 2009.
  • [6] V. G. Pestov, Embeddings and condensations of topological groups, Math. Notes 31, 3–4, 228–230. Russian original in: Mat. Zametki 31 (1982), 442–446. [Crossref]
  • [7] W. Roelcke, S. Dierolf, Uniform Structures on Topological Groups and Their Quotients, McGraw-Hill (1981).
  • [8] M. G. Tkachenko, C. Hernández-García, and M.A. López Ramírez, Strong realcompactness and strong Dieudonné completeness in topological groups, Topol. Appl. 159 (2012), 1948–1955. [WoS]
  • [9] M. Ursul, Embeddings of locally precompact groups in locally pseudocompact ones, Izv. Akad. Nauk Moldav. SSR Ser. Fiz.-Tekh. Mat. Nauk 3 (1989), 54–56 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_taa-2016-0002
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.